# SDR AALA20100402MIA02

- Difficulty date: April 2, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 37,417 hours, 5,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1D EMERGENCY LIGHT LAMP OUT.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 1D.  OPS CHECKED NORMAL.
